Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Hard to breath chemo pain

Premium Questions

doctor1 MD

I am on Xeloda, 1500mg 2X daily, two weeks on one off. Colon cancer , 10cm colectomy at the sigmoid colon , two 26 week chemo treatments. I have had at irregular times severe abdominal pain . Trips ...

doctor1 MD

im on pain meds for cancer is there any risks using both? ...

doctor1 MD

of chemo and the onocoligist has suggested no more chemo and she has been on Hospice for 2 weeks now. Her feet and legs are swelling and she has been very tired and dizzy. Her pain in her stomach continues ...

doctor1 MD

Metoprolol . I had shortness of breath , upper abdominal pain , dizziness , etc, so my doctor took me off ... chemo in december, and radiation in Feb. mid-way through radiation I started to notice PVC's and a month ...

doctor1 MD

Can chemo cause white stools? 83 year old woman had mastectomy . She is also having painful urinations. these are a fairly recent events. she just had her last chemo treatment 3 weeks ago. Her ...

Public Forum Discussions

doctor1 MD

with infection, has awful breathing problems and has started vomitting. Sleeps a lot and can hardly talk without ...my aunt has had endometrial cancer for 3 yrs. had chemo , it came back after 4 months. Discharged ...

doctor1 MD

to hit the cancer hard during the Lupron one month trial. Problem is....I started the Casodex intending to start the Lupron a week later but did not. Casadex did much relieve prostate pain but I fear caused side ...

doctor1 MD

My 87 year old father has AML and underwent a gentle form of chemo about 3 weeks ago and tolerated ... appears to be going down hill pretty quickly now and has started to complain that it is very hard ...

doctor1 MD

I had chemo in 1982 for lymphoma non hodgkins...I work hard just about all my life never had any ... healthy..no flues or other ailments to speak of...do you think my pain could be chemo relaited ...

doctor1 MD

following the second round of chemo (a Sunday), my husband had a severe burning pain in his back and he felt .... He was given one round of chemo using the R-CHOP, but in less than 48 hours he started feeling ...

doctor1 MD

the ambulance I thought his difficulty breathing may have been because he was filling with fluid however Hus lung collapsed and when more tests were ran a tumor was found. What are the risks of chemo ...

doctor1 MD

sir, yester day my mother had a first chemo dose ,as half of chemo medicine infused she had siviour breathing problem and stopped the medicione infusimang,after 24 hourts she is getting rando headache ...

doctor1 MD

. The doctors do not want to put him on Steroinds and my father is scared of chemo. He coughs a lot and lost a lot of weight.Cannot eat solid food as he feels chest pain and loss of breath if he eats or drinks ...

doctor1 MD

t eat properly and was in constant pain. He s been into the hospital numerous times since ... to breathe through his neck. He s only had a week to understand this all, should I postpone it and seek other ...

doctor1 MD

chemo regularly. his heart pain in getting worse and he is not able to sleep properly at night and sometimes as days also. can we expect some improvement after chemo is over. ...

Mobile Questions and Answers

doctor1 MD

Hi It may be because of damage to vein from the chemo. Try pain killers like ibuprofen and naproxen. It should improve after a few days after chemo is done. Stay in contact with your physician. DR Vaishalee

doctor1 MD

It is normal to have pain after radiation. It is because of the local tissue destruction and inflammation by the radiation. So take painkiller for this. Please hit thanks.

doctor1 MD

There's a lot of medications to damp down inflammation (steroids, non-absorbed steroids, low grade chemo, etc.). ON the diet, hard to say.. need to try stuff and see.